Live Performance Stage Schedule for Saturday’s Kidabaloo
Kidabaloo presented by Bozeman Health is this Saturday at the Brick Breeden Fieldhouse. Kids of all ages will enjoy bouncy houses, superheros and other costumed characters, real Montana raptors, and interactive games and attractions.
One of the kid-favorites at Kidabaloo is our live stage with performances and exhibitions that run throughout the day. Here is the schedule for this year's Live Events Stage:
- 10:15A Montana PBS Characters intro – Daniel Tiger/Nature Cat 15 minutes w/MT PBS host
- 10:30A Elsa, Anna & Kristoff Story w/Characters – 20 minutes
- 11:00A Kim’s Taekwan-do Demonstration – 30 minutes
- 11:30A Montana State University American Indian Council – Native American Dance Performance
- 12:15P Cunningham’s ATA Martial Arts Demonstration – 30 minutes
- 12:45P Superhero Training w/Characters 15 minutes
- 1:00P Montana Raptors and Conservation Center – 1 hour
- 2:00P Montana State Rodeo Demonstration - 15 minutes
Kidabaloo runs from 10 a.m. to 3 p.m. this Saturday at the Brick Breeden Fieldhouse. Tickets are only $5 and children under 5 are Free.